# SDR YENA20150531147

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND LT SEAT TRACK CORRODED FRAMES 12-21; LBL 9.5-12.5.  REMOVED CORROSION, MAX MATERIAL LOSS AREA A IS 1" AFT OF FR 16, LBL 11.5 L=1.047, W= 1.71, H= 0.025, AREA B LOCATION IS 1" AFT OF FR 17, LBL 10.5, L= 2.14, W= 0.927, H= 0.015. REF SRM 51-12-01. TREATED; PRIMED AND TOP COATED REF SRM 51-23-04; 51-23-05;51-23-06.
